Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 63, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Sep 23, 2015, 9:35 PM MDT for Harding County, Union County, New Mexico. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 23, 2015, 9:35 PM MDT (03:35 UTC)
- Expired
- Sep 23, 2015, 11:30 PM MDT
- In force
- 115 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Harding County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 161 km from the middle of the area, began a volume at 03:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1856 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
178
WGUS55 KABQ 240335
FFWABQ
NMC021-059-240530-
/O.NEW.KABQ.FF.W.0063.150924T0335Z-150924T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
935 PM MDT WED SEP 23 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN UNION COUNTY IN NORTHEASTERN NEW MEXICO...
NORTHEASTERN HARDING COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 1130 PM MDT
* AT 932 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA.
FLASH FLOODING IS LIKELY ALONG TRAMPEROS AND MESITA CREEKS. COUNTY
ROADS 26 AND 27 WILL BE IMPACTED BETWEEN MIERA TO STEAD. BETWEEN 2
TO 3 INCHES HAS FALLEN AND ADDITIONAL 0.5 TO 0.75 WILL BE
POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
HAYDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODING.
&&
LAT...LON 3603 10362 3628 10352 3609 10304 3592 10304
$$
502 follow-up statements
353 WGUS75 KABQ 240501 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1101 PM MDT WED SEP 23 2015 NMC021-059-240530- /O.CON.KABQ.FF.W.0063.000000T0000Z-150924T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UNION-HARDING- 1101 PM MDT WED SEP 23 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM MDT FOR SOUTHEASTERN UNION AND NORTHEASTERN HARDING COUNTIES... AT 1059 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA HAS ENDED BUT LIGHT TO MODERATE RAIN WILL CONTINUE ACROSS EASTERN PORTIONS OF THE WARNED AREA. BASED ON THE LARGE FOOTPRINT OF HEAVY RAIN...STRONG WATER FLOW WILL CONTINUE ALONG THE TRAMPEROS CREEK AS IT LEADS TO THE TEXAS STATE LINE AND ASSOCIATED TRIBUTARIES. LOCATIONS IMPACTED INCLUDE... HAYDEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODING. && LAT...LON 3603 10362 3628 10352 3609 10304 3592 10304 $$ 50
979 WGUS75 KABQ 240534 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1134 PM MDT WED SEP 23 2015 NMC021-059-240541- /O.EXP.KABQ.FF.W.0063.000000T0000Z-150924T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UNION-HARDING- 1134 PM MDT WED SEP 23 2015 ...THE FLASH FLOOD WARNING FOR SOUTHEASTERN UNION AND NORTHEASTERN HARDING COUNTIES HAS EXPIRED... THE HEAVY RAIN HAS ENDED...AND SIGNIFICANT FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. NUISANCE TO MODERATE FLOODING IS STILL EXPECTED ALONG TRAMPEROS CREEK SOUTH AND EAST OF STEAD AS THE WATER CONTINUES TO RECEDE. LAT...LON 3603 10362 3628 10352 3609 10304 3592 10304 $$ 50
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 23, 5:52 PM MDT, 3 hours 43 minutes earlier.
Area forecast discussion, Sep 23, 5:52 PM MDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 552 PM MDT WED SEP 23 2015 .AVIATION... 00Z TAF CYCLE MAIN SH/TS IMPACT WILL BE FELT ACROSS THE EASTERN PLAINS INCLUDING TCC THROUGH THE EVE AND OVERNIGHT HRS. WATCHING A SECONDARY AREA OVER THE NC MTNS AS IT TRACKS SOUTHWARD. PERHAPS SOME SLIGHT IMPACTS TO FMN DURING THE EARLY/MID EVE. BELIEVE THAT SECONDARY ACTIVITY WILL DIE OFF BEFORE IT REACHES AEG/SAF/ABQ. MVFR/IFR CIGS SHOULD DVLP IN BETWEEN THE RAIN LATER TONIGHT AND IMPACT TCC AND PERHAPS LVS. JUST HAVE IT IN TCC AT THIS TIME. BASED ON THE UPPER LOW POSITION...SH AND PERHAPS SOME TS WILL REDEVELOP AND IMPACT THE EASTERN PLAINS. TCC AND ROW WILL LIKELY BE IMPACTED AND WILL USE PREVAILING -SHRA TO REFLECT THAT POSSIBILITY. GUSTY EAST CANYON WIND EXPECTED AT ABQ THU AFT. CARRYING GUST TO NEAR 25 KT AT THIS TIME BUT COULD GET BUMPED UP LATE AFT/EARLY EVE. 50 && .PREV DISCUSSION...314 PM MDT WED SEP 23 2015... .SYNOPSIS... A REMNANT UPPER LEVEL TROUGH CONTINUES TO SLOWLY DRIFT SOUTHEASTWARD OVER NEW MEXICO WHILE A MOIST AND FAIRLY UNSTABLE ATMOSPHERE LINGERS OVER THE EASTERN HALF OF THE STATE. SHOWER AND THUNDERSTORM ACTIVITY WILL REMAIN ELEVATED OVER THE EASTERN HALF OF THE STATE THIS AFTERNOON AND OVERNIGHT WITH SOME POTENTIALLY STRONG STORMS WITH HAIL...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL. INTO THURSDAY THE TROUGH WILL CONTINUE TO SLOWLY SAG SOUTHWARD...AND AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WILL REMAIN ACTIVE WITH SHOWERS AND THUNDERSTORMS. SOME GUSTY EAST WINDS COULD SEEP INTO ALBUQUERQUE...SANTA FE...AND OTHER CENTRAL AREAS LATE THURSDAY. A DRIER AND WARMER PATTERN WILL THEN BECOME ESTABLISHED UNDER HIGH PRESSURE FRIDAY AND THROUGH THE WEEKEND. && .DISCUSSION... UPPER LEVEL TROUGH CONTINUES TO SAG SOUTHEASTWARD EVER SO SLOWLY...AND WHILE THE PRECEDING SPEED MAX ALOFT IS DIMINISHING...A SUFFICIENT COOL POOL ALOFT AND ASSOCIATED DYNAMICS ARE EXPECTED TO CONTINUE ASSISTING DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. STORM ACTIVITY WILL BE MOST WIDESPREAD IN EASTERN HALF OF NM WHERE DEEPER MOISTURE AND HIGHER PWATS ARE. SOME DRYING HAS OCCURRED IN WESTERN ZONES...LEAVING PWAT VALUES AROUND 0.5-0.75 INCH THERE WITH UPWARDS OF 1.0-1.25 INCH IN EASTERN ZONES. IN ADDITION TO THE AFOREMENTIONED INGREDIENTS...STEEP TEMPERATURE LAPSE RATES AND HIGH CAPE VALUES REMAIN JUXTAPOSED EAST OF THE CENTRAL MOUNTAIN CHAIN THIS AFTERNOON ALONG WITH DEEP VERTICAL SHEAR PROFILES. A FEW STRONG/SEVERE STORMS HAVE ALREADY BEEN OBSERVED OVER THE HIGH PLAINS...AND MORE POTENTIAL REMAINS INTO THE EVENING AND PERHAPS THE EARLY MORNING HOURS AFTER MIDNIGHT. FLASH FLOOD WATCH WILL CONTINUE FOR EASTERN TIER OF COUNTIES. HAVE OPTED NOT TO INCLUDE ANY FOG FOR TONIGHT...BUT SOME LOCALIZED AREAS COULD DEVELOP EAST OF THE CENTRAL MOUNTAIN CHAIN BEFORE DAWN THURSDAY. WITH THE TROUGH TAKING ON A MERIDIONAL TRAJECTORY AND THE AXIS ORIENTED WEST-EAST...THE LOWER LAYER SYNOPTIC FLOW WILL BEGIN TO EVOLVE INTO THURSDAY. THE TROUGH WILL LIKELY LOSE SOME DYNAMICS DURING IT'S SOUTHWARD MIGRATION THURSDAY WITH A LESS PRONOUNCED COOL POOL ALOFT. MEANWHILE THE BOUNDARY LAYER FLOW WOULD TURN EASTERLY...OFFERING AN UPSLOPE COMPONENT OVER THE EASTERN HALF OF THE FORECAST AREA. PROGNOSTIC LIFTED INDICES AND CAPE INDICATE THERE WILL STILL BE SOME INSTABILITY IN THIS REGION...BUT THERE WILL NOT BE AS MUCH PRESENT AS TODAY. THESE EASTERN AREAS WILL HAVE LESS INSOLATION DUE TO CLOUD COVER AND CONSEQUENTLY SLIGHTLY LOWER TEMPERATURES...BUT CENTRAL TO WESTERN ZONES WILL LIKELY BE ABLE TO RISE A FEW DEGREES ABOVE TODAY'S READINGS. DRIER AIR WILL QUICKLY FILL INTO THE NORTHERN AND WESTERN TIERS OF NEW MEXICO FRIDAY WHILE THE TROUGH ALOFT BECOMES LOST IN IT'S TRACK SOUTHWARD OUT OF NM. THIS WILL RAPIDLY SHUT DOWN STORM PRODUCTION...AND MINIMAL POPS HAVE BEEN LEFT IN THE FORECAST. WITH THE DRIER ATMOSPHERE AND LESS CLOUD COVER...TEMPERATURES SHOULD REBOUND BACK TO OR JUST SLIGHTLY ABOVE NORMAL FOR LATE SEPTEMBER. THIS TREND WILL PERSIST INTO THE WEEKEND AS HIGH PRESSURE EXTENDS FROM THE BAJA NORTHEASTWARD INTO COLORADO WITH A CENTROID NEAR THE FOUR CORNERS. INTO NEXT WEEK MODELS ARE CONFLICTING ABOUT THE PLACEMENT OF HIGH PRESSURE OVER NM AND THE GREATER SOUTHWEST ALONG WITH A PROGRESSIVE PACIFIC TROUGH. LATELY THE INCLINATION HAS BEEN TO STEER THE FORECAST TOWARD THE EUROPEAN SOLUTION WHICH IS STRONGER WITH NEARBY HIGH PRESSURE VERSUS THE GFS AND ITS MORE SOUTHERLY STORM TRACK. HOWEVER...THE LATEST RUN OF THE EUROPEAN MODEL APPEARS TO BE TOO STRONG WITH THE DOME OF HIGH PRESSURE FOR EARLY OCTOBER STANDARDS LATE NEXT WEEK. REGARDLESS THE FORECAST SHOULD REMAIN MOSTLY DRY. 52 && .FIRE WEATHER... ANOTHER ROUND OF WETTING STORMS ON THE INCREASE ACROSS NEW MEXICO THANKS TO DAYTIME HEATING...AN ABOVE NORMAL PWAT ATMOSPHERE AND A SLOW MOVING UPPER LEVEL TROUGH. BEST CHANCES FOR WETTING RAIN TONIGHT WILL BE ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS WHERE FLASH FLOODING IS POSSIBLE. HUMIDITY RECOVERY IS FORECAST TO BE GOOD TO EXCELLENT OVERNIGHT. BEST CHANCES FOR WETTING RAIN ON THURSDAY WILL BE ACROSS EAST CENTRAL AND SOUTH CENTRAL PORTIONS OF THE AREA AS THE TROUGH MOVES SOUTH ACROSS THE EASTERN PLAINS. AT THE SAME TIME...HIGH PRESSURE WILL STRENGTHEN IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE OVER THE GREAT BASIN...DESERT SW AND SOUTHERN ROCKIES. THIS RIDGE OF HIGH PRESSURE WILL BE THE DOMINANT WEATHER FEATURE GOING INTO FRIDAY AND CONTINUING THROUGH EARLY NEXT WEEK AS IT GRADUALLY EXPANDS AND SHIFTS EAST OVER NEW MEXICO. A GENERAL DRYING/WARMING TREND WILL BE ASSOCIATED WITH THIS FEATURE...WITH ABOVE NORMAL TEMPERATURES FORECAST AREAWIDE FROM SATURDAY THROUGH EARLY NEXT WEEK. CHANCES FOR WETTING RAIN WILL DROP OUT OF THE FORECAST AND MAY NOT RETURN FOR A LONG TIME IF THE 12Z ECMWF ENDS UP WORKING-OUT. 11 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES... NMZ530-531-534>536. &&
Hazardous weather outlook, Sep 23, 4:28 AM MDT, 17 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 428 AM MDT WED SEP 23 2015 NMZ501>540-241200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 428 AM MDT WED SEP 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON FAVORING AREAS ACROSS THE NORTHERN MOUNTAINS AND THE EASTERN PLAINS. STRONG TO MARGINALLY SEVERE STORMS WITH HAIL AND GUSTY WINDS ARE POSSIBLE ACROSS THE SOUTHEAST PLAINS. MEANWHILE...HEAVY RAIN IS POSSIBLE WITH ALL STORMS WHICH MAY CAUSE AREAS OF FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS...HAIL...STRONG WINDS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 34
In the hours before
Special weather statement, Sep 23, 3:40 PM MDT, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 340 PM MDT WED SEP 23 2015 NMZ537-232215- DE BACA COUNTY- 340 PM MDT WED SEP 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DE BACA COUNTY UNTIL 415 PM MDT... AT 340 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 21 MILES SOUTH OF FORT SUMNER...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN DE BACA COUNTY. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3408 10415 3412 10437 3420 10436 3423 10409 TIME...MOT...LOC 2140Z 266DEG 23KT 3417 10421 CA
Special weather statement, Sep 23, 3:47 PM MDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 347 PM MDT WED SEP 23 2015 NMZ534-232215- QUAY COUNTY- 347 PM MDT WED SEP 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL QUAY COUNTY UNTIL 415 PM MDT... AT 347 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF TUCUMCARI...MOVING EAST AT 15 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL QUAY COUNTY. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3503 10371 3514 10371 3517 10351 3499 10347 TIME...MOT...LOC 2147Z 252DEG 11KT 3510 10365 CA
Local storm report, Sep 23, 5:46 PM MDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
546 PM MDT WED SEP 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 12 SE TUCUMCARI 35.04N 103.58W
09/23/2015 E1.00 INCH QUAY NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1502400
SHOEMAKESpecial weather statement, Sep 23, 7:29 PM MDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
729 PM MDT WED SEP 23 2015
NMZ501-503-504-240215-
NORTHWEST PLATEAU-FAR NORTHWEST HIGHLANDS-NORTHWEST HIGHLANDS-
729 PM MDT WED SEP 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAN JUAN COUNTY
UNTIL 815 PM MDT...
AT 727 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
CEDAR HILL TO 11 MILES SOUTHEAST OF TURLEY...AND MOVING SOUTHWEST AT
5 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS...ALONG
WITH THE POSSIBILITY OF SMALL HAIL.
LOCATIONS IMPACTED INCLUDE...
FARMINGTON...BLOOMFIELD...AZTEC...TURLEY...CEDAR HILL...BLANCO
TRADING POST...NAPI HEADQUARTERS...FLORA VISTA...EL HUERFANO TRADING
POST AND ARCHULETA.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS
ANGEL PEAK RECREATION AREA...DUNES RECREATION AREA...GLADE RUN
RECREATION AREA...HEAD CANYON RECREATION AREA...JACKSON LAKE WILDLIFE
AREA...HAMMOND POINT SAN JUAN RIVER ACCESS...SAN JUAN RIVER ACCESS...
AND AZTEC RUINS NATIONAL MONUMENT.
BLOWING DUST ASSOCIATED WITH STRONG THUNDERSTORM WINDS CAN REDUCE
VISIBILITIES BELOW ONE QUARTER MILE AT TIMES.
&&
LAT...LON 3699 10826 3658 10823 3626 10786 3658 10754
3700 10780
TIME...MOT...LOC 0127Z 057DEG 5KT 3707 10795 3663 10762
43The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 7:29 PM MDT | Special Weather Statement | ABQ | San Juan | 46 min |
| Sep 23, 7:41 PM MDT | Areal Flood Advisory | ABQ | Harding, Union | 109 min |
| Sep 23, 8:31 PM MDT | Areal Flood Advisory | ABQ | Union | 119 min |
| Sep 23, 9:59 PM MDT | Flash Flood Warning | ABQ | Harding | 3 hr |
| Sep 23, 11:55 PM MDT | Areal Flood Advisory | ABQ | Curry, Guadalupe, Quay, San Miguel | 2 hr |
| Sep 24, 3:28 PM MDT | Areal Flood Advisory | ABQ | Curry | 2 hr |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.